# SDR SWIA200718069

- Difficulty date: March 2, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 26,011 hours, 37,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR BETWEEN STATION 38 AND 39 FOUND HOLE CORRODED THROUGH SKIN, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS PER EMB IC2007-120/1728D AND EMB 120 SRM 51-40-02.
